MathSciNet Relay Station
MathSciNet bibliographic data
MR2566550 (2010k:16034) 16R20 (16D20 16P40)
Braun, Amiram On bimodules over Noetherian PI rings. Proc. Amer. Math. Soc. 138 (2010), no. 3, 847–852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement